# SDR UPS05M44433

- Difficulty date: May 8, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCD SMOKE CURTAIN LEFT WALL LOOSE.  APPLIED ADHESIVE TO VELCRO OF MCD SMOKE CURTAIN REF AMM 51-33-00.
